Is Your Yeast Infection Worse After Treatment?

[ad_1]

5% of women are in the unfortunate position of their yeast infection becoming worse after treatment. If you’re one of these women you’re now suffering from what is known as Chronic yeast infections. Explained below are the reasons why your fungal infection is worse after using an anti Candida treatment.

Resistant yeast

One of the reasons why your vaginal Candida infection has been made worse by the anti fungal treatment is the yeast has become resistant to the active ingredients in the cream or suppository. If you have used the treatment before the yeast will already know how to mutate to defend itself. Antibiotics use is the most common way of creating a stronger strain of yeast. Antibiotics are now the biggest cause of yeast infections because they do more than kill the infection they were intended for.

Antibiotics are good at killing bacteria, but this means they also kill your body’s friendly, beneficial bacteria which are your own natural defense against fungus like the mutated Candida yeast. Without your friendly bacteria protecting your vagina, and the anti fungal OTC treatment upsetting the bacterial balance further the yeast has an easy time re-infecting you. And when it does it comes back stronger, and it is ready to defend itself against the next lot of treatment.

You could have an intestinal yeast infection

Chronic yeast infections can be a symptom of an intestinal yeast infection. Intestinal yeast infections will start off by giving you symptoms that effect your digestive process. These include bloating and acid indigestion. Once the intestinal Candida overgrowth gets worse you will experience symptoms that effect your whole body, and these include symptoms like fatigue, foggy brain and aching muscles and joints.

Intestinal Candida infections can be caused by…

Antibiotics use

Poor diet high in sugar and lacking nutrition

A health condition such as diabetes

A weakened immune system

If you suspect that you’re suffering from intestinal Candida overgrowth then your health will benefit from an anti Candida protocol. This will attack the Candida from every angle, and not just kill fungus like an anti fungal drug will. When you use a drug to kill the fungal overgrowth you just create a better environment in your intestines for the fungus to re-infect you.

You have another vaginal infection

On rare occasions, women will self diagnose themselves, and get the diagnosis wrong. This means that they are treating another vaginal, bacterial infection with an OTC yeast cure. This will just ease the symptoms of the real infection, and when the treatment stops the symptoms of the real infection come back worse. Using an OTC yeast infection treatment on another vaginal infection can in fact cause a yeast infection. This is because the Candida that is living harmlessly in your vagina will mutate when you’re applying the anti fungal cream or suppositories.

Seeing your doctor

As soon as your yeast infection returns you should see your doctor. If you have self diagnosed your infection your doctor can make sure you do actually have a yeast infection. If you have been treating another infection of your vagina you risk permanent damage to your kidneys and/or your reproductive organs if the real infection isn’t treated correctly and in time.

Natural cure for yeast infections

Once you have a correct diagnosis, and you know you’re suffering from recurrent yeast infections you then have 2 choices: You can use a stronger conventional anti fungal treatment; or you can use a natural yeast cure that will provide your body with everything it needs to rid your system of the Candida yeast.

Natural yeast cures will…

Strengthen your immune system

Starve the infection causing Candida

Kill the Candida

Encourage the re-growth of your friendly bacteria

Give you your good health back

Although you will be going against what you doctor advises, your body will thank you for using a natural cure instead of more anti fungal drugs.

[ad_2]

Source by Clare Richardson

Add Comment